Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On $ \mathfrak{F}$-normalizers and $ \mathfrak{F}$-covering subgroups


Author: Avino’am Mann
Journal: Proc. Amer. Math. Soc. 19 (1968), 1159-1160
MSC: Primary 20.40
MathSciNet review: 0231911
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Carter, On a class of finite soluble groups, Proc. London Math. Soc. (3) 9 (1959), 623-640. MR 0114859 (22:5677)
  • [2] R. Carter and T. Hawkes, The $ \mathfrak{F}$-normalizers of a finite soluble group, J. Algebra 5 (1967), 175-202. MR 0206089 (34:5914)
  • [3] W. Gaschütz, Zur Theorie der Endlichen Auflösbaren Gruppen, Math Z. 80 (1963), 300-305. MR 0179257 (31:3505)
  • [4] H. Wielandt and B. Huppert, Arithmetical and normal structure of finite groups, Proc. Sympos. Pure Math., Vol. 6, Amer. Math. Soc., Providence, R. I., 1962. MR 0147530 (26:5045)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231911-X
Article copyright: © Copyright 1968 American Mathematical Society